`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 11,Number 5,     September 2012

1

Lie groups related to Hörmander operators and Kolmogorov-Fokker-Planck equations    Pages : 1587 - 1614

Andrea Bonfiglioli and Ermanno Lanconelli

 Abstract       References       Full Text      Related Articles

2

Positive solutions of a fourth-order boundary value problem involving derivatives of all orders    Pages : 1615 - 1628

Zhilin Yang and Jingxian Sun

 Abstract       References       Full Text      Related Articles

3

Improved Caffarelli-Kohn-Nirenberg and trace inequalities for radial functions    Pages : 1629 - 1642

Pablo L. De Nápoli,  Irene Drelichman and Ricardo G. Durán

 Abstract       References       Full Text      Related Articles

4

Regularizing rate estimates for mild solutions of the incompressible Magneto-hydrodynamic system    Pages : 1643 - 1660

Qiao Liu and Shangbin Cui

 Abstract       References       Full Text      Related Articles

5

A class of large amplitude oscillating solutions for three dimensional Euler equations    Pages : 1661 - 1697

Christophe Cheverry and Mekki Houbad

 Abstract       References       Full Text      Related Articles

6

Coexistence and extinction in the Volterra-Lotka competition model with nonlocal dispersal    Pages : 1699 - 1722

Georg Hetzer,  Tung Nguyen and Wenxian Shen

 Abstract       References       Full Text      Related Articles

7

Generalized and weighted Strichartz estimates    Pages : 1723 - 1752

Jin-Cheng Jiang,  Chengbo Wang and Xin Yu

 Abstract       References       Full Text      Related Articles

8

Instability of coupled systems with delay    Pages : 1753 - 1773

Reinhard Racke

 Abstract       References       Full Text      Related Articles

9

Stability of stationary waves for full Euler-Poisson system in multi-dimensional space    Pages : 1775 - 1807

Ming Mei and Yong Wang

 Abstract       References       Full Text      Related Articles

10

On the Lagrangian averaged Euler equations: local well-posedness and blow-up criterion    Pages : 1809 - 1823

Xinwei Yu and Zhichun Zhai

 Abstract       References       Full Text      Related Articles

11

Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case    Pages : 1825 - 1838

Zhiming Guo,  Zhi-Chun Yang and Xingfu Zou

 Abstract       References       Full Text      Related Articles

12

Collocation methods for differential equations with piecewise linear delays    Pages : 1839 - 1857

Hui Liang and Hermann Brunner

 Abstract       References       Full Text      Related Articles

13

On a singular Hamiltonian elliptic systems involving critical growth in dimension two    Pages : 1859 - 1874

Manassés de Souza

 Abstract       References       Full Text      Related Articles

14

Elliptic equations having a singular quadratic gradient term and a changing sign datum    Pages : 1875 - 1895

Daniela Giachetti,  Francesco Petitta and Sergio Segura de León

 Abstract       References       Full Text      Related Articles

15

Local maximum principle for $L^p$-viscosity solutions of fully nonlinear elliptic PDEs with unbounded coefficients    Pages : 1897 - 1910

Shigeaki Koike and Andrzej Świech

 Abstract       References       Full Text      Related Articles

16

On the characteristic curvature operator    Pages : 1911 - 1922

Vittorio Martino

 Abstract       References       Full Text      Related Articles

17

Global well-posedness and scattering for Skyrme wave maps    Pages : 1923 - 1933

Dan-Andrei Geba,  Kenji Nakanishi and Sarada G. Rajeev

 Abstract       References       Full Text      Related Articles

18

Symmetries and blow-up phenomena for a Dirichlet problem with a large parameter    Pages : 1935 - 1957

Pierpaolo Esposito and Maristella Petralla

 Abstract       References       Full Text      Related Articles

19

Solvability and asymptotic analysis of a generalization of the Caginalp phase field system    Pages : 1959 - 1982

Giacomo Canevari and Pierluigi Colli

 Abstract       References       Full Text      Related Articles

20

A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature    Pages : 1983 - 2003

Diego Castellaneta,  Alberto Farina and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

21

Double resonance for Dirichlet problems with unbounded indefinite potential and combined nonlinearities    Pages : 2005 - 2021

Shouchuan Hu and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

22

Evaluating cyclicity of cubic systems with algorithms of computational algebra    Pages : 2023 - 2035

Viktor Levandovskyy,  Gerhard Pfister and Valery G. Romanovski

 Abstract       References       Full Text      Related Articles

23

Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities    Pages : 2037 - 2054

Varga K. Kalantarov and Sergey Zelik

 Abstract       References       Full Text      Related Articles

24

On singular Navier-Stokes equations and irreversible phase transitions    Pages : 2055 - 2078

José Luiz Boldrini,  Luís H. de Miranda and Gabriela Planas

 Abstract       References       Full Text      Related Articles

25

An abstract existence theorem for parabolic systems    Pages : 2079 - 2123

Hans Wilhelm Alt

 Abstract       References       Full Text      Related Articles

26

Macrotransport in nonlinear, reactive, shear flows    Pages : 2125 - 2146

Eric S. Wright

 Abstract       References       Full Text      Related Articles

27

Blow-up for the heat equation with a general memory boundary condition    Pages : 2147 - 2156

Keng Deng and Zhihua Dong

 Abstract       References       Full Text      Related Articles

28

Neuronal Fiber--tracking via optimal mass transportation    Pages : 2157 - 2177

A. Daducci,  A. Marigonda,  G. Orlandi and R. Posenato

 Abstract       References       Full Text      Related Articles